Publications of B. Toft

BACK TO COATI PUBLICATION INDEX

Publications of B. Toft

Articles in journal or book's chapters
  1. J. Bang-Jensen, B. Reed, M. Schacht, R. Sámal, B. Toft, and U. Wagner. Topics in Discrete Mathematics, Dedicated to Jarik Nesetril on the Occasion of his 60th birthday, volume 26 of Algorithms and Combinatorics, chapter On six problems posed by Jarik Nesetril, pages 613--627. Springer, Berlin, M. Klazar, J. Kratochvil, M. Loebl, J. Matousek, R. Thomas and P. Valtr edition, 2006. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:12 2017